# SDR UIEA2020120902545

- Difficulty date: December 9, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,450 hours, 13,474 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"WXR FAIL" MESSAGE ON NAVIGATION DISPLAY, "WXR SYS" STATUS MESSAGE.  PERFORMED OPERATIONAL TEST OF THE WEATHER RADAR SYSTEM, IAW AMM 34-43-00-715-011-001.  OPERATIONS TEST GOOD, NO FAULTS NOTED.
